NRAS
21,322 members25,068 posts

Very red rash has appeared

I started taking Hydroxy about a month ago and have had no side effects apart from mild headaches about 2 hours after taking it. Today I have a red rash about 5x5 cms above my left ankle! I know that rashes etc can be a side effect but if it was going to happen I imagined it would be on my face not my extremities! Has anyone else had this problem?

Love

Carolyn x

4 Replies
oldestnewest

Hi, I would have thought a drug related rash would be widespread. I had a brief Sulfa rash which covered my chest and arms. But it went away quite quickly.

Have you ruled out everything else like a bite or eczema?

Hope it soon clears up.

The main problem I have with Hydroxy is if I take it very late I can't sleep.

My Pharmacist recommends I drink lots of water because I take lots of tablets, so that they get flushed out efficiently. That might help your headaches.

Reply

The hydroxy rash would be widespread as phoebe says and predminately on upper body

Reply

Hi Chappy - I took Hydroxy about a year ago and within about 4 weeks started to get very hot, red and itchy arms. Didn't affect any other part of my body just the arms (weird). Consultant confirmed this was a reaction to the drug and I came off of it. Think maybe you should mention this to your Consultant. Hope this helps, take care.

Reply

Thanks so much for your replies. I'm seeing rheumy nurse next week so I'll bring it up with her. Sounds like it's not to do with the Hydroxy.

Love

Carolyn x

Reply

You may also like...